# SDR DL76L071211

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 79,785 hours, 11,991 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 000AE968D0165
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HYD QTY ZERO AFTER TAKEOFF AT 5000 FT.  FOUND HYD PRESS LINE AT RT A/C PUMP CRACKED AT B NUT.  REPLACED HYD LINE.  RESERVICED SYS AND OPERATED SYS.  NO LEAKS RAN ENG AND OPS CHECK ENG PUMP OK.
